Volume 9, Issue Supplement 1, February 2002, Pages 59 - 66
Some Special Integrable Surfaces
Received 28 March 2001, Revised 1 June 2001, Accepted 8 June 2001, Available Online 1 February 2002.
- https://doi.org/10.2991/jnmp.2002.9.s1.5How to use a DOI?
- We consider surfaces arising from integrable partial differential equations and from their deformations. Symmetries of the equation, gauge transformation of the corrsponding Lax pair and spectral parameter transformations are the deformations which lead infinitely many integrable surfaces. We also study the integrable Willmore sufaces.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - M. Gürses PY - 2002 DA - 2002/02 TI - Some Special Integrable Surfaces JO - Journal of Nonlinear Mathematical Physics SP - 59 EP - 66 VL - 9 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.s1.5 DO - https://doi.org/10.2991/jnmp.2002.9.s1.5 ID - Gürses2002 ER -